# SDR AALA20150430004

- Difficulty date: April 30, 2015
- Submitted: May 1, 2015
- Operation: Air carrier
- Aircraft: N39367
- Make and model: Boeing 767323
- Aircraft serial: 25194
- Aircraft time: 96,517 hours, 15,398 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 287
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON BOTTOM OF UPPER FLOORBEAM FLANGE AT BS 287 & BETWEEN RBL 51 & 61.  CORROSION REMOVED & SINGLE FLANGE UPPER CHORD REPAIR FABRICATED & INSTALLED IAW SRM 53-00-51-2R-2.
